# SDR SWAA070309

- Difficulty date: January 22, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 8,807 hours, 4,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT L1 DOOR BROKEN.  REMOVED AND REPLACED LIGHT LENS PER MM.
